# SDR 2004FA0000338

- Difficulty date: April 22, 2004
- Submitted: April 22, 2004
- Operation: General aviation
- Aircraft: N630TF
- Make and model: Cessna 525A
- Aircraft serial: 525A0022
- Aircraft time: 1,061 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 63610027
- Condition: Broken
- Location: Wing Aileron
- Part time: 1,061 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF THE AIRCRAFT'S FIRST PHASE 5 INSPECTION, FOUND ALL FOUR AILERON WING CABLES TO BE HEAVILY FLAT SPOTTED AT THE FAIRLEADS LOCATED AT WS 58.00, 103.43 AND 149.18.  THE RT UPPER CABLE (P/N 6361002-7) HAD ONE BROKEN STRAND.  THESE CABLES NORMALLY LAST MUCH LONGER THAN 1061 HRS.  SUSPECT A HEAVIER THAN NORMAL CONTACT BETWEEN THESE WING AILERON CABLES AND THE NOTED FAIRLEADS WHILE IN FLIGHT.  RECOMMEND CLOSE INSPECTION OF THE AILERON WING CABLES IN THE FAIRLEAD AREAS AT THE NEXT AVAILABLE INSPECTION.
